# SDR FDEA201403260585

- Difficulty date: March 26, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 57,359 hours, 21,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMP ON R1 SLIDE LIGHT IAW 33-51-06.  ACFT OK TO CONT.
